MAUDE Adverse Event Report: SMITH & NEPHEW, INC. R3 20 DEG XLPE ACET LNR 32MM X 50MM; PROSTHESIS, HIP, SEMI-CONSTRAINED, UNCEMENTED, METAL/POLYMER, POROUS

SMITH & NEPHEW, INC. R3 20 DEG XLPE ACET LNR 32MM X 50MM; PROSTHESIS, HIP, SEMI-CONSTRAINED, UNCEMENTED, METAL/POLYMER, POROUS
Catalog Number 71337650
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Injury (2348)
Date of Event 11/07/2018
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient fell and dislocated her hip.Surgeon performed a revision surgery to change the head and the poly as well in case of damage due to the dislocation.
 
Additional Manufacturer Narrative
The associated complaint device was not returned.A clinical analysis indicated that no relevant clinical medical information was provided to conduct a thorough medical assessment.Without the actual product involved and/or device information, our investigation cannot proceed.If the device or new information is received in the future, this complaint can be re-opened.Should additional information be received, the complaint will be reopened.

Brand Name
R3 20 DEG XLPE ACET LNR 32MM X 50MM
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, UNCEMENTED, METAL/POLYMER, POROUS
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks road
memphis TN 38116
MDR Report Key8074496
Report Number1020279-2018-02499
Device Sequence Number2261649
Product Code MBL
UDI-Device Identifier03596010598486
UDI-Public03596010598486
Combination Product (Y/N)N
Initial Reporter CountrySF
PMA/510(K) Number
K113848
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/01/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number71337650
Device Lot Number17MM12525
Initial Date Received by Manufacturer 11/08/2018
Supplement Date Received by Manufacturer11/08/2018
11/08/2018
Initial Report FDA Received Date11/15/2018
Supplement Report FDA Received Date01/29/2019
04/01/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
71337650 / 17MM12525
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;